I developed unexplainable hives and angio edema 2 1/2 years ago. I am taking 3-4 different antihistimines daily, but I still have outbreaks of hives and swelling around my period and mid-cycle. My sister (Nurse Practitioner) did some research and found out about the rare Autoimmune Progesterone Dermatitis disorder. I was able to convince my PCP to refer me to an allergist to see about testing me for this. The allergist was resistent even with the valid medical research my sister did and has been fighting to prove me wrong even though I tested positive to progesterone sensitivity (delayed reaction hours after I left his office). I let him know about the delayed reaction the next day and he prescribed a prednisone taper pack. I am wondering if I should see a dermatoligist instead of the allergist? Or just go see a Gynocologist? Some of the recommeded treatments for APD lead me to think an OBGYN should be involved due to the side effects. I would also like some feedback from anyone taking the GnRH Agonists (aka Nafarelin) as far as types of side effects and how long you are allowed to take these. Also if anyone knows of any type of doctor in the San Diego area who may know something about diagnosing and treating this, please send me a message. Thank you!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.